I would really appreciate any help that I can get on this. I will try to be as descriptive as I can.
About 3 years ago I started having severe abdominal pain along with bloating. I could not keep any food down and I lost close to 45 pounds. I had already had my appendix removed and most doctors told me I was constipated and that was what was wrong with me. I was throwing up what LOOKED like feces (I know....its really gross). FINALLY I asked for a HIDA scan and turns out I have a diseased gallbladder and was scheduled for surgery. Found out I was pregnant and I finally carried a pregnany to term so no surgery until about 2 months ago. However, I am still having abdominal pain.
I have been struggling with depression, anxiety, panic, and OCD for a while now....and I finally went to my primary care to see about getting on some meds. My doctor put me on Paxil 20mg. I was on it for a month and during the first week I was extremely jittery. The second week I felt fairly normal...but I had absolutely NO emotion and I could NOT sleep at night for anything. The third week in to taking the medicine I started hearing things and becoming extremely paranoid. The last week I was on it I suddenly became extremely volatile at night and the hallucinations were MUCH worse. I have no recollection of my behavior...but after it happened 3 nights in a row I finally called my doctor and had her switch my meds. I am now on Lexapro 10 mg. I am still not able to sleep through the night....and I apparently have been blacking out every evening and saying weird things. I have no knowledge of these events either! I feel horribly sick during the day....and have no motivation to do anything. I finally called my doctor today to see if I can get SOMETHING to help me sleep...and to quell the anxiety attacks...as they are getting to be too much to manage.
Does anyone have any kind of advice?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?